# SDR 07FDEA01114

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 41,898 hours, 21,152 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 224TS05Y
- Part serial: 241
- Condition: Inoperative
- Location: Mlg
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  HANDLE WOULD NOT RAISE ABOVE NEUTRAL DETENT EITHER SYS 1 OR 2.  LANDING GEAR CONTROL HANDLE MODULE REPLACED AS AMM 3, 2-31-11-4.  GEAR NORMAL EXTENSION/RETRACTION TEST CARRIED OUT AS PER AMM 32-31-005.  FOUND SATISFACTORY.  LANDING GEAR ELECTRO VALVE INSPECTION/CHECK CARRIED OUT FOUND SATISFACTORY.  WORK CARRIED OUT BY L3885, OFF MFG 224TS05Y.
